Differential algebra in a topos
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 1, pp. 45-51.
@article{CTGDC_1981__22_1_45_0,
     author = {Keigher, William F.},
     title = {Differential algebra in a topos},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {45--51},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {1},
     year = {1981},
     zbl = {0459.18004},
     mrnumber = {609158},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1981__22_1_45_0/}
}
TY  - JOUR
AU  - Keigher, William F.
TI  - Differential algebra in a topos
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1981
DA  - 1981///
SP  - 45
EP  - 51
VL  - 22
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1981__22_1_45_0/
UR  - https://zbmath.org/?q=an%3A0459.18004
UR  - https://www.ams.org/mathscinet-getitem?mr=609158
LA  - en
ID  - CTGDC_1981__22_1_45_0
ER  - 
Keigher, William F. Differential algebra in a topos. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 1, pp. 45-51. http://www.numdam.org/item/CTGDC_1981__22_1_45_0/

1 P.T. Johnstone, Topos Theory, Academic Press, London, 1977. | MR 470019 | Zbl 0368.18001

2 W.F. Keigher, Adjunctions and comonads in differential algebra, Pacific J. Math, 59 (1975), 99 - 112. | MR 392957 | Zbl 0327.12104

3 W.F. Keigher, Symmetric monoidal comonads and differential algebra, Comm. in Algebra 7 ( 2) (1979), 139- 162. | MR 515452 | Zbl 0393.18008

4 M. Tierney, On the spectrum of a ringed topos, in: Algebra, Topology and Category Theory: A Collection of papers in honor of Samuel Eilenberg (A. Heller and M. Tierney, Eds. ), Academic Press, New York, 1976, pp. 189-210. | MR 409604 | Zbl 0356.18011

5 G. Wraith, Algebraic theories, Lecture Notes series n° 22, Mat. Inst. Aarhus Univ. 1970. | MR 262334 | Zbl 0249.18013